
FEPANIL PLUS TABLET 10'S
By AUROBINDO PHARMA LTD
Contains: FEXOFENADINE 60 MG+PARACETAMOL/ACETAMINO...(See More)

โน 26.1815% OFF
Product Summary
Offer Price | โน 26.18 |
---|---|
Your Savings | โน 4.62 (15% on MRP) |
Customer Reviews
vast chance
Great experience wonderful experience nice palce for low cost medicine
Reviewed on 10 Jun 2023
vast chance
Reviewed on 10 Jun 2023
Great experience wonderful experience nice palce for low cost medicine
ashok badhala
Excellent ๐๐๐
Reviewed on 26 Nov 2022
ashok badhala
Reviewed on 26 Nov 2022
Excellent ๐๐๐
nitin kanwe
Generic medicines available at low cost
Reviewed on 09 Jul 2023
nitin kanwe
Reviewed on 09 Jul 2023
Generic medicines available at low cost
PRASHANT KATARIYA
Great experience๐๐ป
Reviewed on 29 Jan 2024
PRASHANT KATARIYA
Reviewed on 29 Jan 2024
Great experience๐๐ป
Shubham Jain
Best and cheapest medicine.
Reviewed on 23 Nov 2022
Shubham Jain
Reviewed on 23 Nov 2022
Best and cheapest medicine.